| Model Number |
SSF-770 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported rupture.Healthcare professional later reported capsular contracture, baker grade iii.Device has been explanted.This relates to the left side.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture, baker grade iii.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, opening on posterior side assessed, as unidentified (tear) opening (shell thickness within specification).Capsular contracture: unable to observe, as it is a medical event.Not related to the device.Additional observations: no other observation observed.No further actions are required, as the device was implanted.
Event or Problem Description
Healthcare professional reported, rupture.Healthcare professional, later reported, capsular contracture, baker grade iii.Device has been explanted.This relates to the left side.